MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCR TISSUE RETRIEVAL SYSTEM, 15MM, 1200ML (3/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCR TISSUE RETRIEVAL SYSTEM, 15MM, 1200ML (3/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS175SB2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the trs175sb2, ancr tissue retrieval system, 15mm, 1200ml (3/bx) device was being used on (b)(6) 2024, and ¿doctor was preforming a hysterectomy w/ fibroids.Fibroids were large and needed morcellation prior to removal.Surgeon replaced airseal 8mm port with a 15mm port to place trs175sb2 through the port.When pulling on bag, it snapped completely into 2.¿ follow-up assessment found that "the bottom portion of the bag did fall into the patient.The piece that fell into the patient was retrieved.A robotic arm helped place the fragmented piece into a new bag.The patient and user were not injured." the procedure was completed using a same alternate device and with a reported delay of 15 minutes.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.An airseal, 8 mm port and an airseal, 15 mm port will be listed as a concomitant devices.There are no allegations filed against them.
 
Additional Manufacturer Narrative
Received one trs175sb2 in opened original packaging.Lot number was verified.Performed a visual inspection, the bag was torn in half.A root cause cannot be determined.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only such occurrence for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: the use of morcellators within the anchor¿ tissue retrieval system¿ by conmed has not been evaluated.The anchor¿ tissue retrieval system¿ by conmed is not recommended for use with power morcellators.Do not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the trs175sb2, ancr tissue retrieval system, 15mm, 1200ml (3/bx) device was being used on (b)(6) 2024, and "doctor was preforming a hysterectomy w/ fibroids.Fibroids were large and needed morcellation prior to removal.Surgeon replaced airseal 8mm port with a 15mm port to place trs175sb2 through the port.When pulling on bag, it snapped completely into 2".Follow-up assessment found that "the bottom portion of the bag did fall into the patient.The piece that fell into the patient was retrieved.A robotic arm helped place the fragmented piece into a new bag.The patient and user were not injured." the procedure was completed using a same alternate device and with a reported delay of 15 minutes.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.An airseal, 8 mm port and an airseal, 15 mm port will be listed as a concomitant devices.There are no allegations filed against them.

Brand Name
ANCR TISSUE RETRIEVAL SYSTEM, 15MM, 1200ML (3/BX)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key19072628
Report Number3007305485-2024-00050
Device Sequence Number11932963
Product Code GCJ
UDI-Device Identifier20653405986116
UDI-Public(01)20653405986116(17)260314(10)202303154
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Catalogue NumberTRS175SB2
Device Lot Number202303154
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIRSEAL 15 MM PORT; AIRSEAL 15 MM PORT; AIRSEAL 8 MM PORT; AIRSEAL 8 MM PORT
Patient Age64 YR
Patient SexFemale
Patient EthnicityNon Hispanic